File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Singular stochastic control problems solved by a sparse simplex method

TitleSingular stochastic control problems solved by a sparse simplex method
Authors
Issue Date1989
PublisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/
Citation
Ima Journal Of Mathematical Control And Information, 1989, v. 6 n. 1, p. 27-38 How to Cite?
AbstractNumerical solutions of singular stochastic control problems in bounded intervals are obtained by a sparse linear-programming algorithm. The algorithm terminates in a finite number of iterations in the absence of roundoff errors. Applications to other problems in control theory are discussed. © 1989 Oxford University Press.
Persistent Identifierhttp://hdl.handle.net/10722/150950
ISSN
2015 Impact Factor: 1.156
2015 SCImago Journal Rankings: 0.661
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorSun, Men_US
dc.date.accessioned2012-06-26T06:15:10Z-
dc.date.available2012-06-26T06:15:10Z-
dc.date.issued1989en_US
dc.identifier.citationIma Journal Of Mathematical Control And Information, 1989, v. 6 n. 1, p. 27-38en_US
dc.identifier.issn0265-0754en_US
dc.identifier.urihttp://hdl.handle.net/10722/150950-
dc.description.abstractNumerical solutions of singular stochastic control problems in bounded intervals are obtained by a sparse linear-programming algorithm. The algorithm terminates in a finite number of iterations in the absence of roundoff errors. Applications to other problems in control theory are discussed. © 1989 Oxford University Press.en_US
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/en_US
dc.relation.ispartofIMA Journal of Mathematical Control and Informationen_US
dc.titleSingular stochastic control problems solved by a sparse simplex methoden_US
dc.typeArticleen_US
dc.identifier.emailSun, M:minsun@hku.hken_US
dc.identifier.authoritySun, M=rp00780en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1093/imamci/6.1.27en_US
dc.identifier.scopuseid_2-s2.0-0024922382en_US
dc.identifier.volume6en_US
dc.identifier.issue1en_US
dc.identifier.spage27en_US
dc.identifier.epage38en_US
dc.identifier.isiWOS:A1989U550800003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridSun, M=25932315800en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats